# SDR SWIA201126686

- Difficulty date: July 1, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 31,994 hours, 43,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS DON'T STAY ON VERY LONG.  (FLT 7755)  REPLACED FORWARD EMERGENCY LIGHT BATTERY PACK.  P/N D366-04-001, S/N OFF 915/03-91.
